# SDR USAA2013071000001

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 56,270 hours, 20,943 cycles
- System (JASC): 2610 · Detection System
- Part: Director
- Part number: Z010H000521A
- Part serial: 010H00004265
- Condition: Faulty
- Location: Cids
- Part time: 38,325 hours, 15,680 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV E SMOKE DETECTOR ACTIVATED, NO FIRE/SMOKE DETECTED. R & R CIDS 1 DIRECTOR, GROUND SCAN GOOD, LAV E SMOKE MESSAGE CEASED.
